# SDR UALA2012060403085

- Difficulty date: June 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,802 hours, 13,437 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Malfunctioned
- Location: Lt Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE FOR HYDRAULIC PUMP PROBLEM.  UNABLE TO CONTROL,  DEPRESSURE LT HYD PUMP.  HYD PUMP REPLACED.
